loading
Documents

Research.Publish.Connect.

Paper

Author: Maher Helaoui

Affiliation: Higher Institute of Business Administration and University of Gafsa, Tunisia

ISBN: 978-989-758-218-9

Keyword(s): Combinatorial Optimization, Valuation Structure, Extended Shortest Path Problem, Longest Path Problem, Generalized Dijkstra-Moore Algorithm, Generalized Bellman-Ford Algorithm.

Related Ontology Subjects/Areas/Topics: Artificial Intelligence ; Knowledge Discovery and Information Retrieval ; Knowledge-Based Systems ; Mathematical Modeling ; Methodologies and Technologies ; Operational Research ; Optimization ; Symbolic Systems

Abstract: The shortest path problem is one of the classic problems in graph theory. The problem is to provide a solution algorithm returning the optimum route, taking into account a valuation function, between two nodes of a graph G. It is known that the classic shortest path solution is proved if the set of valuation is IR or a subset of IR and the combining operator is the classic sum (+). However, many combinatorial problems can be solved by using shortest path solution but use a set of valuation not a subset of IR and/or a combining operator not equal to the classic sum (+). For this reason, relations between particular valuation structure as the semiring and diod structures with graphs and their combinatorial properties have been presented. On the other hand, if the set of valuation is IR or a subset of IR and the combining operator is the classic sum (+), a longest path between two given nodes s and t in a weighted graph G is the same thing as a shortest path in a graph -G derived from G by changing every weight to its negation. In this paper, in order to give a general model that can be used for any valuation structure we propose to model both the valuations of a graph G and the combining operator by a valuation structure S. We discuss the equivalence between longest path and shortest path problem given a valuation structure S. And we present a generalization of the shortest path algorithms according to the properties of the graph G and the valuation structure S. (More)

PDF ImageFull Text

Download
Sign In Guest: Register as new SciTePress user now for free.

Sign In SciTePress user: please login.

PDF ImageMy Papers

You are not signed in, therefore limits apply to your IP address 3.84.139.101

In the current month:
Recent papers: 100 available of 100 total
2+ years older papers: 200 available of 200 total

Paper citation in several formats:
Helaoui, M. (2017). Extended Shortest Path Problem - Generalized Dijkstra-Moore and Bellman-Ford Algorithms.In Proceedings of the 6th International Conference on Operations Research and Enterprise Systems - Volume 1: ICORES, ISBN 978-989-758-218-9, pages 306-313. DOI: 10.5220/0006145303060313

@conference{icores17,
author={Maher Helaoui.},
title={Extended Shortest Path Problem - Generalized Dijkstra-Moore and Bellman-Ford Algorithms},
booktitle={Proceedings of the 6th International Conference on Operations Research and Enterprise Systems - Volume 1: ICORES,},
year={2017},
pages={306-313},
publisher={SciTePress},
organization={INSTICC},
doi={10.5220/0006145303060313},
isbn={978-989-758-218-9},
}

TY - CONF

JO - Proceedings of the 6th International Conference on Operations Research and Enterprise Systems - Volume 1: ICORES,
TI - Extended Shortest Path Problem - Generalized Dijkstra-Moore and Bellman-Ford Algorithms
SN - 978-989-758-218-9
AU - Helaoui, M.
PY - 2017
SP - 306
EP - 313
DO - 10.5220/0006145303060313

Login or register to post comments.

Comments on this Paper: Be the first to review this paper.